Pacific Journal of Mathematics

A strong maximum principle for weakly subparabolic functions.

Avner Friedman

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 175-184.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037542

Mathematical Reviews number (MathSciNet)
MR0123096

Zentralblatt MATH identifier
0112.32503

Subjects
Primary: 35.63

Citation

Friedman, Avner. A strong maximum principle for weakly subparabolic functions. Pacific J. Math. 11 (1961), no. 1, 175--184. https://projecteuclid.org/euclid.pjm/1103037542


Export citation

References

  • [1] F. G. Dressel, The fundamentalsolution of the parabolic equation II, Duke Math. J., 13 (1946), 61-70.
  • [2] A. Friedman, Parabolic equations of the second order, Trans. Amer. Math. Soc, 93 (1959), 509-530.
  • [3] E. Hopf, Elementare Bemerkungen u'berdie Lsungen partiellerDifferentialgleichungen zweiter Ordnung von elliptischen Typus, Sitzungsberichte, Berlin Akad. Wiss., 19 (1927), 147-152.
  • [4] W. Littman, A strong maximumprinciple for weakly L-subharmonic functions,J. Math, and Mech., 8 (1959), 761-770.
  • [5] L. Nirenberg, A strong maximum principle for parabolic equations, Comm. Pure App. Math., 6 (1953), 167-177.
  • [6] L. Nirenberg, Existence Theorems in Partial DifferentialEquations, New York University- Notes.
  • [7] W. Pogorzelski, Etude de la solution fondamentale de Vequation parabolique, Ricerche di Mat., 5 (1956), 25-57.
  • [8] W. Pogorzelski, Proprietes des integrales deV equation parabolique nor male, Ann. Polon, Mat., 4 (1957), 61-91.